PROBLEMS OF INFORMATION TRANSMISSION
A translation of Problemy Peredachi Informatsii


previous Volume 2, Number 3, July–September, 1966 next
Back to contents page

CONTENTS

Stochastic Equations of Nonlinear Filtering of Markovian Jump Processes   [View Abstract]
A. N. Shiryaev
pp. 1–18

Asymptotic Behavior of the Error Probabilities of the First and Second Kind in Hypothesis Testing of the Spectrum of a Stationary Gaussian Process   [View Abstract]
D. S. Apokorin
pp. 19–31

The Correction of Errors of Multiplicity t ≥ d / 2 in Majority Decoding   [View Abstract]
Yu. M. Shtar'kov
pp. 32–38

Quantum Theory of Message Transmission   [View Abstract]
V. V. Mityugov
pp. 39–46

On an Algorithm for the Recognition of Binary Codes   [View Abstract]
M. N. Vaintsvaig
pp. 47–53

Behavior of Continuous Automata in Stochastic Media   [View Abstract]
V. I. Varshavskii and A. M. Gersht
pp. 54–60

Stability of Stochastic Systems   [View Abstract]
M. B. Nevel'son and R. Z. Khas'minskii
pp. 61–74

Method of Simplifying the Logical Schemes of Algorithms Allowing for Unused Sets of Values of the Variables   [View Abstract]
V. F. D'yachenko and V. G. Lazarev
pp. 75–79

Uniform Convolutional Codes   [View Abstract]
L. A. Bassalygo
pp. 80–82

On the Optimal Losses on the Arrival of an Unusual Flow   [View Abstract]
G. L. Ionin
pp. 82–83